# SDR DHL2006745501

- Difficulty date: August 12, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPT FRAME AT STA 680 IS DENTED AT UPPER FLANGE BETWEEN STR 23R - 24R.  CUTOUT DAMAGED AREA 3 1/2" BY 1" AT FWD CARGO STA 680 STR 23R-24R IAW SRM 51-40-3 FIG 1.  FABRICATED DOUBLER WITH 7075-0 .071 SIZE 12 1/2" BY 2" PO NR 9003110 AS PER B727 SRM 53-10-2 FIG 3, SRM 51-40-3 FIG 1.  HEAT TREATED TO 7075 T6 IAW FLIGHTSTAR ENGINEERING REPORT NR 2-37153-801 REV IR AND B727 SRM 51-10-3.  TREATED AND PRIMED DOUBLER AS PER B727 SRM 51-10-2.  INSTALLED DOUBLER AT FWD CARGO COMPT FRAME STA 680 BETWEEN STR 23R-24R AS PER B727 SRM 51-40-3 FIG 1.
